i had my 2d-echo last year and the findings there was that i have a mild mitral regurgitation..and then i had again my 2d-echo this year and findings was there were mild mitral & tricuspid regurgitation...is it alarming to know that the tricuspid is having mild regurgitation, as well?..and the reason i had my 2 ( 2d-2choes) is because i had been experiencing cyanotic finger tips, quite often..do you think it has a connection to the 2 mild regurgitations in my 2d-echo results? iam quite anxious about the results of my 2d-echoes...but i don't yet have a cardiologist to interpret the whole results..i just wanna find out something about it beforehand...so that i'll have an idea to what the physician will have to say to me...hope to have concrete and concise answer to this..thanks..
Severe regurgitation can reduce the amount of blood/oxygen pumped into circulation causing symptoms such as shortnedss of breath and fatigue, etc. But almost always mild, trivial leakage is not medically considered significant, and there should be no signs or symptoms.
I have recently been diagnosed with Tachycardia. The Echocardiogram shows Mild Mitral and Tricuspid Regurgitation. I had an EEG? (the test where they put little pads on you and a sheet of paper runs out of the machine) in the Doctors office and he told me it was 102? Heart Disease runs in our family.
I Have had eight months of chemo., for breast cancer in 2004 and 2005 (I am on pills now). I have severe fatigue.
Also, I had my test at a small community hospital in Athens, Tn., I wish now I had gone to Chattanooga for these test.
Should I follow-up with a Heart Specialist?
Mild regurgitation is considered insignificant, and should not be a problem, nor seriously considered for any treatment, and there should be no impairment of any activities.
Normal heart rate at rest is 60-100 bpm. A 102 is slightly above normal and would be computed by the EKG software as abnormal even though there may be a reasonable explanation for the 102 heart rate such as slight anxiety taking a test. If and when you take your own pulse, is it elevated at rest?
Although a serious hert problem can cause fatigue, could the medication be source of fatigue?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.